Alert archive / Colorado / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 69, NWS Pueblo, CO

May 26, 2010Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 26, 2010, 3:11 PM MDT for Pueblo County, Colorado. It was in force for 49 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2010, 3:11 PM MDT (21:11 UTC)
Expired
May 26, 2010, 4:00 PM MDT
In force
49 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 42 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 3:15 PM MDTHAIL 14 W Pueblo, CO
May 26, 3:21 PM MDTHAIL 14 Nnw Pueblo, CO
May 26, 3:26 PM MDTHAIL 1.256 E Pueblo, COAT NWS OFFICE.
May 26, 3:34 PM MDTHAIL 33 Ese Pueblo, CO
May 26, 3:34 PM MDTHAIL 34 Se Pueblo, CO
May 26, 4:05 PM MDTHAIL 13 Ese Pueblo, CO
May 26, 4:09 PM MDTHAIL 16 E Pueblo, COHAIL AROUND AN INCH IN DIAMETER NOW. HAS HAILED NEARLY CONTINUOUSLY FOR OVER 30 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.2 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2010-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2010-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
291 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
669 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

171 
WUUS55 KPUB 262111
SVRPUB
COC101-262200-
/O.NEW.KPUB.SV.W.0069.100526T2111Z-100526T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
311 PM MDT WED MAY 26 2010

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO...

* UNTIL 400 PM MDT

* AT 307 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR PUEBLO...
  AND MOVING NORTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PUEBLO...BLENDE AND PINON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3830 10476 3851 10462 3836 10433 3822 10456
      3824 10472
TIME...MOT...LOC 2111Z 223DEG 10KT 3828 10463
WIND...HAIL 60MPH 1.50IN

$$
STARK/CERU
1 follow-up statement
413 
WWUS55 KPUB 262131
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
331 PM MDT WED MAY 26 2010

COC101-262200-
/O.CON.KPUB.SV.W.0069.000000T0000Z-100526T2200Z/
PUEBLO CO-
331 PM MDT WED MAY 26 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
PUEBLO COUNTY UNTIL 400 PM MDT...

AT 326 PM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR EAST CENTRAL PUEBLO...
MOVING NORTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  PUEBLO.

AT 326 PM MDT...1 1/4 INCH DIAMETER HAIL FELL AT THE NATIONAL 
WEATHER SERVICE OFFICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

LAT...LON 3830 10467 3843 10464 3845 10451 3836 10433
      3822 10456 3823 10465
TIME...MOT...LOC 2131Z 241DEG 14KT 3829 10454
WIND...HAIL 60MPH 1.75IN

$$
STARK/CERU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:01 PM MDT, 10 minutes earlier.

Area forecast discussion, May 26, 3:01 PM MDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
301 PM MDT WED MAY 26 2010

.SHORT TERM...
(TONIGHT AND TOMORROW)

CURRENTLY...SHOWERS AND THUNDERSTORMS ARE STARTING TO SPARK ALONG A
BOUNDARY EXTENDING FROM US 50 IN OTERO COUNTY TO THE SOUTHEAST ACROSS
BACA COUNTY TO THE KANSAS STATE LINE. THESE SHOWERS AND
THUNDERSTORMS ARE UNIDIRECTIONAL AS THERE ISN'T MUCH SHEAR. CAPE IS
AROUND 1000 J/KG. WITH DEWPOINTS IN THE UPPER 50'S LOWER 60S ALONG
THE EASTERN PLAINS WOULDN'T RULE OUT ONE OR TWO STORMS GOING SEVERE.
THERE IS A WEAK SHORT WAVE TROUGH THAT IS MOVING UP FROM THE SOUTH
ACROSS EASTERN COLORADO THIS AFTERNOON. THIS TROUGH HAS A VORTICITY
MAXIMUM THAT IS PROVIDING ENOUGH UPPER LEVEL FORCING TO HELP IN
STORM GENERATION.

TONIGHT...WITHOUT STRONG SHEAR ONCE THE SUNSETS AND AS THE VORT MAX
MOVES NORTH THE STORMS WILL LOSE THEIR FORCING AND WILL DISSIPATE.
THIS LOOKS TO OCCUR AROUND 8 TO 9 PM. A WEAK UPPER LEVEL RIDGE WILL
RETROGRADE ACROSS SOUTHERN COLORADO THIS EVENING AND TOMORROW. THIS
WILL ALLOW FOR DRYING CONDITIONS. TEMPERATURES WILL BE COOL THIS
EVENING BUT DUE TO CLOUDY CONDITIONS LATE TONIGHT...EARLY TOMORROW
MORNING...TEMPERATURES WILL REMAIN WARMER THAN LAST NIGHT.

TOMORROW...THE BIGGEST CONCERN TOMORROW IS FIRE WEATHER CONDITIONS
IN THE SAN LUIS VALLEY. THERE WILL BE STRONG SOUTHWESTERLY WINDS
TOMORROW AFTERNOON. THERE WILL BE SOME DRYING DUE TO THE WARM AIR
ADVECTION HOWEVER THE RELATIVE HUMIDITIES SHOULD REMAIN ABOVE
CRITERIA. ANY THUNDERSTORMS TOMORROW AFTERNOON WILL BE ALONG THE
MOUNTAINS.  CERU

.LONG TERM...
(THURSDAY NIGHT THROUGH WEDNESDAY)

...PERIODIC THREAT FOR SOME SEVERE CONVECTION...

.FRIDAY...UPPER LEVEL RIDGE REMAINS OVER THE HIGH PLAINS WITH
SOUTHEAST FLOW IN THE LOWER LEVELS OVER THE PLAINS.  FLOW ALOFT
REMAINS RELATIVELY WEAK WITH STRONGER FLOW TO THE NORTH.  SPC DAY 3
OUTLOOK HAS SLIGHT RISK OVER WYOMING AND MONTANA WHICH MAKES SENSE
WITH THE CURRENT PROGS.  THE NAM...EC AND GFS BRING A MONSOON LIKE
PLUME OF MID LEVEL MOISTURE NORTHWARD INTO THE MOUNTAINS.  INCREASED
POPS TO SCATTERED OVER PORTIONS OF THE EASTERN MOUNTAINS.  BELIEVE
FAR EASTERN PLAINS WILL REMAIN CAPPED AND KEPT SILENT POPS ON THE
PLAINS.

.SATURDAY...TROUGH OVER THE ROCKIES MOVES TO THE EAST.  FLOW ALOFT
INCREASES WITH AN INCREASED THREAT FOR SEVERE STORMS.  THE BEST
FORCING PASSES TO THE NORTH AND A SURFACE LOW IS FORECAST TO
DEVELOP OVER NORTHERN COLORADO OR SOUTHERN WYOMING.  MAIN PROBLEM
WILL BE HOW QUICKLY THE LOW LEVEL MOISTURE WILL MOVE EASTWARD.  NAM
AND GFS HAS LOW LEVEL MOISTURE AND HIGHER CAPE AIR MOVING INTO
KANSAS BY THE AFTERNOON...BUT A MINOR CHANGE IN TROUGH MOVEMENT CAN
KEEP THE MOISTURE IN THE CWA.  SPC HAS OUTLOOK FOR SEVERE...WHICH
LOOKS REASONABLE.

.SUNDAY AND MONDAY...GFS AND EC SUGGEST A COLD FRONT PASSAGE ON
SUNDAY.  MONDAY MAY BE A DOSWELL DAY2 TYPE OF DAY WITH A TROUGH
PASSING OVER THE REGION. GFS HAS OVER 2000 J/KG OF CAPE ON THE
PLAINS MONDAY AFTERNOON.  STILL TOO EARLY TO BE SPECIFIC...BUT WILL
HAVE TO WATCH FOR THE POTENTIAL FOR SOME SEVERE STORMS.

.TUESDAY AND WEDNESDAY...FLOW ALOFT BECOMES MORE ZONAL WITH A WEAK
MEAN RIDGE OVER COLORADO.  THE GFS AND EC MAINTAIN A DRY LINE
SOMEWHERE NEAR THE KANSAS AND COLORADO BORDER.  GFS IS MORE MOIST
FURTHER WEST AS THE TROUGH ON TUESDAY IS STRONGER.  WILL LEAN
TOWARDS THE EC AND ENSEMBLE MEANS WHICH TENDS TO KEEP MOISTURE
FURTHER EAST.  --PGW--

&&

.AVIATION...
AVIATION CONCERNS THIS AFTERNOON AND EVENING ARE GUSTY SOUTHERLY
WINDS AND THUNDERSTORMS IN THE VICINITY OF KCOS AND KPUB. THE
THUNDERSTORM THREAT WILL END AROUND 9 PM. THERE IS A GOOD
POSSIBILITY THAT THERE WILL BE A STRATUS DECK ACROSS THE I 25
CORRIDOR TOMORROW MORNING.  ONCE THE INVERSION BREAKS TOMORROW
AFTERNOON THE WINDS WILL BECOME GUSTY AGAIN. CERU

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

14/06
Hazardous weather outlook, May 26, 6:53 AM MDT, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
653 AM MDT WED MAY 26 2010

COZ058>089-093>099-271300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
653 AM MDT WED MAY 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE
THIS AFTERNOON AND EARLY EVENING ACROSS THE EASTERN PLAINS OF
SOUTHEAST COLORADO. THE BEST CHANCE FOR THE STRONGER STORMS WILL BE
FROM AREAS EAST OF TRINIDAD...NORTHEAST TO LAMAR. THE PRIMARY THREAT
FROM STORMS TODAY WILL BE HAIL UP TO 1.5 INCHES IN DIAMETER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

DIURNALLY AND TERRAIN INDUCED THUNDERSTORMS WILL BE POSSIBLE OVER
THE WESTERN...CENTRAL AND EASTERN MOUNTAINS THURSDAY AND FRIDAY
AFTERNOONS. SMALL HAIL AND LIGHTNING WILL BE THE PRIMARY THREATS.
AN UPPER LEVEL STORM SYSTEM WILL MOVE OUT OF THE GREAT BASIN AND
INTO THE NORTHERN PLAINS SATURDAY AND SUNDAY WITH STRONG TO SEVERE
THUNDERSTORMS POSSIBLE SATURDAY AFTERNOON AND EVENING OVER THE FAR
EASTERN PLAINS. UNSETTLED WEATHER WILL CONTINUE INTO EARLY NEXT
WEEK WITH SEVERAL DISTURBANCES MOVING ACROSS THE REGION PRODUCING
THUNDERSTORMS FOR MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND TONIGHT OVER THE EASTERN PLAINS OF
SOUTHEAST COLORADO.

34/88

In the hours before

Special weather statement, May 26, 2:21 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
221 PM MDT WED MAY 26 2010

COZ086-262045-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
221 PM MDT WED MAY 26 2010

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  WEST CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO
   THIS INCLUDES...PUEBLO.

AT 217 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTH OF PUEBLO RESERVOIR...OR 11 MILES
SOUTHWEST OF PUEBLO...WHICH WAS MOVING TOWARD THE NORTH AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  PUEBLO WEST.
  PUEBLO RESERVOIR.
  PUEBLO.

PENNY TO NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

STARK/CERU
Local storm report, May 26, 2:43 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
243 PM MDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     HAIL             4 NW WILEY              38.20N 102.77W
05/26/2010  E1.50 INCH       BENT               CO   PUBLIC

&&

TLM
Local storm report, May 26, 2:44 PM MDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
244 PM MDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             4 SW PUEBLO             38.24N 104.67W
05/26/2010  M1.50 INCH       PUEBLO             CO   TRAINED SPOTTER

            FEW STONES UP TO THE SIZE OF PING PONG BALLS.

&&

STARK
Local storm report, May 26, 2:48 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
248 PM MDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     HAIL             3 S PUEBLO RESERVOIR    38.22N 104.75W
05/26/2010  M1.75 INCH       PUEBLO             CO   PUBLIC

&&

RMG
Local storm report, May 26, 2:52 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
252 PM MDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HAIL             3 WSW PUEBLO            38.26N 104.66W
05/26/2010  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

RMG
Local storm report, May 26, 3:11 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
311 PM MDT WED MAY 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             PUEBLO                  38.27N 104.61W
05/26/2010  M0.75 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

TLM

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 6:31 PM MDTTornado WarningPUBBaca29 min
May 25, 8:05 PM MDTTornado WarningPUBBaca, Prowers32 min
May 25, 8:20 PM MDTSevere Thunderstorm WarningPUBBent23 min
May 26, 2:13 PM MDTSevere Thunderstorm WarningPUBBent, Kiowa, Prowers40 min
May 26, 2:36 PM MDTSevere Thunderstorm WarningPUBPueblo39 min
May 26, 3:28 PM MDTAreal Flood AdvisoryPUBPueblo2 hr
May 26, 3:43 PM MDTSevere Thunderstorm WarningPUBPueblo47 min
May 26, 4:04 PM MDTFlash Flood WarningPUBPueblo2 hr
May 26, 4:28 PM MDTSevere Thunderstorm WarningPUBPueblo31 min
May 26, 5:19 PM MDTSevere Thunderstorm WarningPUBBaca28 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.